Alert archive / Ohio / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 41, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Mar 1, 2017, 8:24 AM EST for Scioto County, Ohio. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 1, 2017, 8:24 AM EST (13:24 UTC)
- Expired
- Mar 1, 2017, 8:49 AM EST
- In force
- 25 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
County Scioto County, OH
The radar
The Charleston,WV radar (KRLX), 105 km from the middle of the area, began a volume at 13:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 1, 5:57 AM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.4 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 777 m above ground
- 0-6 km bulk shear
- 96 kt
- 0-1 km storm-relative helicity
- -229 m²/s²
- 0-3 km storm-relative helicity
- 525 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
585
WUUS51 KILN 011324
SVRILN
OHC145-011415-
/O.NEW.KILN.SV.W.0041.170301T1324Z-170301T1415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
824 AM EST WED MAR 1 2017
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Eastern Scioto County in southwestern Ohio...
* Until 915 AM EST.
* At 824 AM EST, severe thunderstorms were located along a line
extending from 6 miles northeast of Lucasville to near Letitia,
moving east at 65 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Portsmouth, Wheelersburg, New Boston, South Webster, Clarktown,
Sciotodale, Franklin Furnace, Rosemount, Minford, Haverhill,
Sciotoville, State Route 335 at State Route 776, Powellsville,
Portsmouth Regional Airport and Lyra.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
A tornado watch remains in effect until 1100 AM EST for southwestern
Ohio.
LAT...LON 3859 8285 3861 8285 3866 8286 3869 8288
3875 8287 3876 8290 3873 8298 3874 8298
3895 8290 3895 8275 3886 8276 3885 8265
3876 8266 3875 8270 3868 8271 3868 8276
3864 8277 3860 8274 3857 8281
TIME...MOT...LOC 1324Z 256DEG 55KT 3896 8295 3867 8306
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
$$
Hatzos2 follow-up statements
356
WWUS51 KILN 011336
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
836 AM EST WED MAR 1 2017
OHC145-011415-
/O.CON.KILN.SV.W.0041.000000T0000Z-170301T1415Z/
Scioto OH-
836 AM EST WED MAR 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM EST
FOR EASTERN SCIOTO COUNTY...
At 835 AM EST, severe thunderstorms were located along a line
extending from 8 miles north of South Webster to near Franklin
Furnace, moving east at 60 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Portsmouth, Wheelersburg, New Boston, South Webster, Clarktown,
Sciotodale, Franklin Furnace, Rosemount, Minford, Haverhill,
Sciotoville, State Route 335 at State Route 776, Powellsville,
Portsmouth Regional Airport and Lyra.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
A tornado watch remains in effect until 1100 AM EST for southwestern
Ohio.
LAT...LON 3859 8285 3861 8285 3866 8286 3869 8288
3875 8287 3876 8290 3873 8298 3874 8298
3895 8290 3895 8275 3886 8276 3885 8265
3876 8266 3875 8270 3868 8271 3868 8276
3864 8277 3860 8274 3857 8281
TIME...MOT...LOC 1335Z 273DEG 52KT 3893 8275 3865 8287
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
$$
Hatzos804
WWUS51 KILN 011349
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
849 AM EST WED MAR 1 2017
OHC145-011359-
/O.CAN.KILN.SV.W.0041.000000T0000Z-170301T1415Z/
Scioto OH-
849 AM EST WED MAR 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SCIOTO COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
A tornado watch remains in effect until 1100 AM EST for southwestern
Ohio.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3859 8285 3861 8285 3866 8286 3869 8288
3875 8287 3876 8290 3873 8298 3874 8298
3895 8290 3895 8275 3886 8276 3885 8265
3876 8266 3875 8270 3868 8271 3868 8276
3864 8277 3860 8274 3857 8281
TIME...MOT...LOC 1348Z 256DEG 55KT 3898 8249 3870 8261
$$
HatzosWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 6:49 AM EST, 1 hour 35 minutes earlier.
Area forecast discussion, Mar 1, 6:49 AM EST, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
649 AM EST Wed Mar 1 2017
.SYNOPSIS...
Thunderstorms will continue through the first part of the day
as a cold front pushes southeast across the area. Behind the
front, a cooler airmass will settle into the region through the
end of the work week. An upper level disturbance will bring a
chance of rain and snow showers to the region Thursday night.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Thunderstorms are continuing to train northeast across southern
portions of our area early this morning. This is in an area of
good low level convergence along the nose of a 50 knot 925 mb
jet that will shift off to the east through mid morning. Weak
instabilities are also in place across our area with mucapes or
around 500 j/kg or so. We have been slowly eroding away the cin
across the area this morning and these storms have become more
surface based in the last couple of hours. Meanwhile, the
convective line associated with the cold front is pushing
east across central Indiana and into northwest Ohio. Hi res
cams are in decent agreement pushing this line through our area
fairly quickly this morning and have trended the forecast
accordingly. The severe threat will continue across our area
until this line moves through. Behind the front, the pressure
gradient will increase through the afternoon hours with winds
increasing and becoming gusty. We may approach wind advisory
criteria across our northern areas but will hold off on anything
at this point as it looks marginal. A few instability showers
may also develop through this afternoon, mainly across the
north and will cover this with just some lower chance pops later
today.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
A few showers may linger across our north into this evening and
with the gradient remaining fairly tight, winds will likely stay
up for awhile into tonight. A clipper type system will drop down
from the northwest Thursday into Thursday night. This will lead
to an increasing chance of showers heading into Thursday
evening, especially across norther portions of our fa. Low
level thermal fields suggest that any pcpn will start off as
rain Thursday afternoon before transitioning to snow from north
to south Thursday evening. There could be some light snow
accumulations with this, mainly across northern portions of our
area where maybe an inch or so will be possible across our far
north. The pcpn should taper off later Thursday night with dry
weather on Friday as high pressure builds in.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Models continue to hint at a very weak short wave dropping down
into our area from the northwest Friday night into Saturday,
but vary in there timing and placement. With it being weak and
with some uncertainty, will just bring in some slight chance
pops across the area with this. Ptype looks to be mostly snow
but if it hangs around long enough into the day on Saturday, we
will warm up enough for any lingering pcpn to mix with some
rain.
Brief mid level ridging will work east across the area on
Sunday before the flow becomes more amplified as a trough
approaches from the west. This will eventually help push a cold
front east across our area Monday night into Tuesday. Some WAA
pcpn will develop ahead of this Sunday night with more
widespread pcpn spreading in ahead of the front Monday into
Monday night.
&&
.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
Squall line pushing quickly east into western Ohio and across
northern Kentucky attm. This will affect the TAFs in the first
hour or so of the period with gusty winds likely, especially at
the southern TAF sites. More stratiform type pcpn will then
linger for a few hours behind this line before coming to an
end. Cigs will likely fluctuate between low VFR and MVFR through
much of the rest of the day with some spotty instability
showers developing later this afternoon. As the gradient
tightens through the afternoon hours, wind gusts in the 25 to 35
knot range will be possible, possibly lingering into this
evening.
OUTLOOK...MVFR ceilings and visibilities will be possible
Thursday night into Friday morning.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until 4 PM EST this afternoon for OHZ060>065-
070>074-077>082-088.
KY...Flash Flood Watch until 4 PM EST this afternoon for KYZ089>100.
IN...Flash Flood Watch until 4 PM EST this afternoon for INZ058-059-
066-073>075-080.
&&
SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...JGL
AVIATION...JGLHazardous weather outlook, Mar 1, 4:56 AM EST, 3 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 456 AM EST Wed Mar 1 2017 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ053>056-060>065-070>074- 077>082-088-021000- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Clark-Madison-Franklin OH- Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield- Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland- Adams-Pike-Scioto- 456 AM EST Wed Mar 1 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. In addition to a heavy rain and flash flood threat, severe thunderstorms will remain possible this morning. The primary threat will be damaging winds and isolated tornadoes. Wind gusts of 30 to 40 mph will be possible this afternoon into this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe and heavy rain reports. OHZ026-034-035-042>046-051-052-021000- Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami- Champaign- 456 AM EST Wed Mar 1 2017 This Hazardous Weather Outlook is for Central Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Showers and thunderstorms will taper off through mid morning. A few storms may become severe. The primary threat will be damaging wind and locally heavy rain. Wind gusts of 30 to 40 mph will be possible this afternoon into this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe and heavy rain reports.
In the hours before
Local storm report, Mar 1, 7:44 AM EST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
744 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 AM HEAVY RAIN NE BLUE ASH 39.25N 84.38W
03/01/2017 M2.50 INCH HAMILTON OH TRAINED SPOTTER
24-RAIN TOTAL
&&
JGIBSONLocal storm report, Mar 1, 7:52 AM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
752 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM TSTM WND DMG 5 ESE NEW RICHMOND 38.92N 84.19W
03/01/2017 CLERMONT OH TRAINED SPOTTER
MULTIPLE TREES DOWN. ONE HEALTHY TREE WITH ONE FOOT
DIAMETER SNAPPED AT THE BASE.
&&
JGIBSONLocal storm report, Mar 1, 7:54 AM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
754 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 AM TSTM WND DMG 3 S ERLANGER 38.97N 84.59W
03/01/2017 KENTON KY TRAINED SPOTTER
DEBRIS AND ROOFING IN PARKING LOT OF UDF AT INTERSECTION
OF TURKEY FOOT RD AND RICHARDSON RD.
&&
SHOBE2Local storm report, Mar 1, 7:59 AM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
759 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM TSTM WND DMG 4 SSE ERLANGER 38.96N 84.55W
03/01/2017 KENTON KY TRAINED SPOTTER
MULTIPLE SHINGLES OFF ROOFS, SIDING BLOWN OFF, TREES DOWN
IN THE NEIGHBORHOOD OF PRITCHARD LANE.
&&
JGIBSONLocal storm report, Mar 1, 8:14 AM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
814 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 AM TSTM WND DMG 3 S ERLANGER 38.97N 84.59W
03/01/2017 KENTON KY TRAINED SPOTTER
FENCING AND TREES DAMAGED AT COUNTRY CLUB ESTATES
APARTMENTS ON RICHARDSON RD NEAR TURKEY FOOT RD.
&&
SHOBE2Local storm report, Mar 1, 8:23 AM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
823 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM TSTM WND GST KYMESO VANCEBURG 6W 38.58N 83.42W
03/01/2017 M50.00 MPH LEWIS KY MESONET
&&
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 11:16 PM EST | Special Weather Statement | ILN | Darke | 29 min |
| Feb 28, 11:43 PM EST | Special Weather Statement | ILN | Shelby | 32 min |
| Feb 28, 11:54 PM EST | Special Weather Statement | ILN | Preble | 36 min |
| Mar 1, 12:04 AM EST | Special Weather Statement | ILN | Logan | 41 min |
| Mar 1, 12:41 AM EST | Special Weather Statement | ILN | Hamilton | 49 min |
| Mar 1, 12:55 AM EST | Areal Flood Advisory | ILN | Darke, Montgomery, Preble | 95 min |
| Mar 1, 1:16 AM EST | Special Weather Statement | ILN | Clermont, Warren | 29 min |
| Mar 1, 1:23 AM EST | Special Weather Statement | ILN | Butler, Warren | 37 min |
| Mar 1, 1:28 AM EST | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 16 min |
| Mar 1, 1:32 AM EST | Flash Flood Warning | ILN | Butler, Hamilton | 8 hr |
| Mar 1, 1:32 AM EST | Special Weather Statement | ILN | Hamilton | 43 min |
| Mar 1, 1:33 AM EST | Special Weather Statement | ILN | Clinton, Highland | 27 min |
| Mar 1, 1:55 AM EST | Special Weather Statement | ILN | Clermont, Hamilton, Warren | 35 min |
| Mar 1, 1:59 AM EST | Flash Flood Warning | ILN | Butler, Clermont, Hamilton, Warren | 2 hr |
| Mar 1, 2:10 AM EST | Special Weather Statement | ILN | Brown | 35 min |
| Mar 1, 2:11 AM EST | Special Weather Statement | ILN | Clinton, Fayette | 34 min |
| Mar 1, 2:21 AM EST | Special Weather Statement | ILN | Hamilton | 24 min |
| Mar 1, 2:22 AM EST | Flash Flood Warning | ILN | Brown, Clermont, Clinton, Fayette, Highland, Warren | 8 hr |
| Mar 1, 2:34 AM EST | Tornado Warning | ILN | Fayette, Highland, Ross | 26 min |
| Mar 1, 2:50 AM EST | Special Weather Statement | ILN | Fairfield, Hocking, Pickaway, Ross | 40 min |
| Mar 1, 2:58 AM EST | Areal Flood Warning | ILN | Butler, Hamilton | 18 hr |
| Mar 1, 3:04 AM EST | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 41 min |
| Mar 1, 3:09 AM EST | Tornado Warning | ILN | Fairfield, Hocking | 23 min |
| Mar 1, 3:18 AM EST | Flash Flood Warning | ILN | Fayette, Highland, Hocking, Pickaway, Pike, Ross | 6 hr |
| Mar 1, 3:36 AM EST | Tornado Warning | ILN | Clermont | 24 min |
| Mar 1, 3:42 AM EST | Areal Flood Advisory | ILN | Delaware, Fairfield, Franklin, Licking | 4 hr |
| Mar 1, 3:48 AM EST | Special Weather Statement | ILN | Clinton, Fayette, Highland | 27 min |
| Mar 1, 3:55 AM EST | Flash Flood Warning | ILN | Butler, Clermont, Hamilton, Warren | 6 hr |
| Mar 1, 4:03 AM EST | Special Weather Statement | ILN | Auglaize, Darke, Mercer, Shelby | 27 min |
| Mar 1, 4:05 AM EST | Special Weather Statement | ILN | Highland | 25 min |
| Mar 1, 4:17 AM EST | Special Weather Statement | ILN | Preble | 43 min |
| Mar 1, 4:20 AM EST | Severe Thunderstorm Warning | ILN | Adams, Scioto | 40 min |
| Mar 1, 4:24 AM EST | Special Weather Statement | ILN | Hardin | 36 min |
| Mar 1, 4:27 AM EST | Areal Flood Advisory | ILN | Fairfield, Fayette, Franklin, Hocking, Pickaway | 5 hr |
| Mar 1, 4:30 AM EST | Special Weather Statement | ILN | Pike, Ross | 30 min |
| Mar 1, 4:31 AM EST | Special Weather Statement | ILN | Champaign, Logan, Miami, Shelby, Union | 44 min |
| Mar 1, 4:33 AM EST | Areal Flood Advisory | ILN | Adams, Brown, Scioto | 3 hr |
| Mar 1, 4:48 AM EST | Flash Flood Warning | ILN | Adams, Brown, Scioto | 6 hr |
| Mar 1, 5:12 AM EST | Severe Thunderstorm Warning | ILN | Champaign, Clark, Delaware, Greene, Logan, Madison and 3 more | 48 min |
| Mar 1, 5:17 AM EST | Special Weather Statement | ILN | Butler, Preble | 28 min |
| Mar 1, 5:29 AM EST | River Flood Warning | ILN | Clermont, Hamilton | 20 hr |
| Mar 1, 5:31 AM EST | Areal Flood Advisory | ILN | Scioto | 119 min |
| Mar 1, 5:46 AM EST | Flash Flood Warning | ILN | Scioto | 4 hr |
| Mar 1, 5:53 AM EST | Severe Thunderstorm Warning | ILN | Adams, Scioto | 21 min |
| Mar 1, 5:53 AM EST | Severe Thunderstorm Warning | ILN | Fayette, Greene, Madison | 26 min |
| Mar 1, 6:13 AM EST | Severe Thunderstorm Warning | ILN | Scioto | 19 min |
| Mar 1, 6:30 AM EST | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 30 min |
| Mar 1, 6:39 AM EST | Severe Thunderstorm Warning | ILN | Hamilton | 36 min |
| Mar 1, 6:48 AM EST | Severe Thunderstorm Warning | ILN | Brown, Butler, Clermont, Clinton, Greene, Hamilton and 2 more | 42 min |
| Mar 1, 6:58 AM EST | River Flood Warning | ILN | Clermont, Hamilton, Warren | 19 hr |
| Mar 1, 7:00 AM EST | Severe Thunderstorm Warning | ILN | Brown, Clermont, Hamilton | 45 min |
| Mar 1, 7:22 AM EST | Severe Thunderstorm Warning | ILN | Adams, Brown | 53 min |
| Mar 1, 7:22 AM EST | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Highland, Pickaway, Ross | 23 min |
| Mar 1, 7:43 AM EST | Severe Thunderstorm Warning | ILN | Highland, Pike, Ross | 47 min |
| Mar 1, 7:58 AM EST | Severe Thunderstorm Warning | ILN | Pike, Scioto | 47 min |
| Mar 1, 8:04 AM EST | Tornado Warning | ILN | Adams, Scioto | 14 min |
| Mar 1, 8:06 AM EST | Areal Flood Advisory | ILN | Adams, Pike, Scioto | 84 min |
| Mar 1, 9:24 AM EST | Areal Flood Warning | ILN | Hamilton | 51 min |
| Mar 1, 9:28 AM EST | Areal Flood Warning | ILN | Hocking, Pickaway, Ross | 3 hr |
| Mar 1, 9:44 AM EST | Areal Flood Warning | ILN | Brown, Clermont, Clinton, Fayette, Hamilton, Highland and 1 more | 3 hr |
| Mar 1, 10:11 AM EST | Areal Flood Warning | ILN | Adams, Brown, Scioto | 9 hr |
| Mar 1, 10:29 AM EST | Wind Advisory | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 18 hr |
| Mar 1, 10:31 AM EST | Areal Flood Advisory | ILN | Butler, Hamilton, Warren | 89 min |
| Mar 1, 10:39 AM EST | River Flood Warning | ILN | Hocking | 31 hr |
| Mar 1, 11:24 AM EST | River Flood Warning | ILN | Adams | 17 hr |
| Mar 1, 12:12 PM EST | River Flood Warning | ILN | Pike, Scioto | 62 hr |
| Mar 1, 12:27 PM EST | Areal Flood Warning | ILN | Hocking, Pickaway, Ross | 3 hr |
| Mar 1, 1:04 PM EST | River Flood Warning | ILN | Ross | 5 hr |
| Mar 1, 2:14 PM EST | Special Weather Statement | ILN | Champaign, Clark, Greene, Union, Warren | 46 min |
| Mar 1, 2:51 PM EST | Special Weather Statement | ILN | Delaware, Franklin, Madison | 39 min |
| Mar 1, 3:02 PM EST | Special Weather Statement | ILN | Clermont, Clinton, Fayette, Highland, Pickaway | 43 min |
| Mar 1, 3:23 PM EST | Special Weather Statement | ILN | Fairfield, Licking | 52 min |
| Mar 1, 3:29 PM EST | Areal Flood Advisory | ILN | Hocking, Ross | 2 hr |
| Mar 1, 3:36 PM EST | Special Weather Statement | ILN | Highland, Pickaway, Ross | 39 min |
| Mar 1, 6:14 PM EST | Areal Flood Advisory | ILN | Hocking, Ross | 2 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.